Healthy Athletes Suddenly Fall Ill, Die After Forced Covid Injection – And The Media’s Silent
While the media, governments and pharmaceutical giants repeat the mantra the Covid vaccine is “safe and effective,” anecdotes of deadly adverse reactions from student athletes tell a very different story.
As the fall semester began, several universities imposed mandates requiring students to be vaccinated.
Following the mass vaccination drives, there’ve been numerous reports of severe vaccine injuries among student athletes worldwide, along with mysterious deaths of otherwise healthy young students.
Christian Blandini, a University of Catania volleyball player described as a “rising star,” died inexplicably on September 9.
In a statement, the university described the industrial engineering student’s passing as a “sudden death.”
The lack of any additional information surrounding Blandini’s untimely death led many to speculate the Covid vaccine may be to blame.
Indeed, the University of Catania requires students accessing facilities to have a Covid-19 “Green Pass” which show a person’s been vaccinated. The university also urges they “strongly encourage all those who have not been vaccinated to do so.”
University of Ottawa Gee-Gees defensive lineman Francis Perron died suddenly over the weekend following his team’s season opening 11-10 loss to the University of Toronto Varsity Blues.
“Perron studied mechanical engineering at the University of Ottawa and was in his fifth season with the program. He was twice honored as a U Sports Academic All-Canadian for his work on the field and in the classroom,” noted BleacherReport.com.
A tweet from the school indicates the fifth-year uOttawa student died while in Toronto.
“No cause of death has been released. He had turned 25 earlier this month. Too young. Too soon,” the Ottawa Sun reported.
Once again, a complete lack of information from the media about the healthy student athlete’s abrupt demise prompted speculation the vaccines were behind the death.
The University of Ottawa earlier this month launched its new mandatory vaccination policy, stating, “anyone who intends on coming to campus for any reason must be vaccinated.”
Man recounts story of 23yo athlete from his community who died suddenly
In a heartbreaking TikTok video, a man described how an unnamed 23-year-old college athlete attending an Ivy league school, described as a “pillar of his community,” died after taking a college-mandated vaccine.
“He is now dead because he was required to have a vaccine,” the man described.
“He took the vaccine and immediately had a heart attack and died. There was no reason for this.”
While speculation surrounds deaths possibly caused by the vaccine, student athletes who’ve survived severe adverse reactions are actually able to tell their tales – and many are placing blame squarely on the vaccine.
Earlier this year, healthy 6’9″ 17-year-old high school sophomore Everest Romney was hospitalized after experiencing severe migraines and swelling in his neck post-vaccination.
The serious adverse event left Everest barely able to walk.
In an interview with Children’s Health Defense’s Robert F. Kennedy, the boy’s mom, Cherie Romney, explained her son’s adverse reaction occurred following vaccination.
Within 24 hours of getting the vaccine, Everest began experiencing an “exorbitant amount” of pain and swelling in his neck that originated on the same side he received the vaccine. Cherie took her son to the pediatrician, who diagnosed the teen with a pulled muscle and placed him in a neck brace. The doctor was “pretty dismissive,” said Cherie. “We were sent home.”
After the headaches went on for days, Everest was taken to an emergency room visit where he was diagnosed with blood clots in his brain.
According to his mom, Cherie Romney, he got the Pfizer vaccine April 21. That night he started to feel swelling and pain in his neck. Days later he got extreme migraines, so she took him to the emergency room. She said before the shot, he was 100 percent healthy, playing and practicing basketball.
In a statement to KSL TV, Everest partially blamed the vaccine for his condition.
“I think that it caused the swelling and the swelling caused the clots. I don’t think that it was directly related, but indirectly the cause of the clots,” he said.
Speaking to Kennedy, Cherie also claimed Everest’s dad experienced a similar reaction following a Moderna injection.
Cherie’s husband, who received the Moderna vaccine, had a similar severe adverse reaction. He was hospitalized with a pulmonary infarction and lost about a fourth of his lung, permanently, said Cherie. An x-ray revealed he had over 100 blood clots in his lungs, she said. He has also since been released and is in stable condition.
NCAA Tennessee State University golf team member John Stokes, 21, recently took to social media to discuss how he experienced myocarditis, or heart inflammation, four days after his second Pfizer dose.
“I’m in the hospital right now with heart complications from the COVID-19 vaccine. I want to inform as many people as I can about the risks from taking the vaccine that I wish someone would have told me,” Stokes said.
“I’m a Division 1 student athlete with no prior health issues and I got the second COVID shot Tuesday, and within four days I have been diagnosed with myocarditis and was told that I probably won’t be able to play my senior season now.”
Stokes went on to express disagreement with the NCAA’s vaccine mandate, and claimed there are many other student athletes who also contracted heart issues as a result of taking the vaccine.
“It isn’t right for people to be forced to take the vaccine because there are actual side effects like this that could happen to you, and the NCAA should not mandate student athletes to get the vaccine because of what could happen to so many fellow student athletes’ health issues which has happened to me,” Stokes continued.
“I’ve spoken with some other student athletes that have also had to have either heart surgery or have had heart issues from this and it’s very scary stuff. And a lot of people in our age group apparently are at higher risk from heart issues from the vaccine and it really does need to be talked about,” he said.
A female equestrian who competed as a champion show jumper may never ride again after she was hospitalized with a severe reaction to Moderna’s Covid vaccine.
22-year-old England resident Imogen Allen developed two massive blood clots on her lungs two weeks after her first jab.
Doctors suspect the vaccine taken in combination with a contraceptive dose may have played a role in the subsequent medical disorder.
“Ms Allen was diagnosed with a bilateral pulmonary thromboembolism after collapsing while on a family holiday with her boyfriend Joe, 24, last month,” the Daily Mail reports.
Allen, who was about to become a police officer, told the Mail she was skeptical of the vaccine from the get-go.
“I was always wary of something happening, and it just shows that I had every right to be, because look at me now,” she admitted.
The Mail documented how Allen’s symptoms first presented as loss of breath while performing everyday activities.
Ms Allen said she started to become breathless while climbing the stairs the day after her first jab on July 24, but put it down to losing her fitness over lockdown. But over the next few days, she said she began to feel exhausted while doing simple tasks and became so breathless while filling in eyelash extensions on a friend that she was unable to speak. She explained: ‘Even brushing my teeth and hair I was panting and had to take breaks. ‘Sleeping on my side just felt like it was crushing my lungs, it was like every breath I took just didn’t do anything.’
The horse rider, who’s been told it could take up to three months for her breathing to normalize, now spends most of her days bed-ridden hoping for an end to her devastating health condition.
A 29-year-old professional Italian soccer player who played midfield for the Sassuolo soccer team was diagnosed with myocarditis and pneumonia last month mere days after receiving a Covid vaccine.
Following a physical, a top Italian sports doctor reported spotting heart anomalies in an otherwise asymptomatic Pedro Obiang.
“We had him admitted to the Polyclinic, where he remained for about 10-15 days and where there was confirmation of myocarditis and unilateral pneumonia thanks to subsequent tests made in an exemplary way both from a cardiological and pulmonary point of view,” the doctor stated according to Italian site ilsussidiario.net.
Obiang had received his second dose “three to five days before coming to us, like everyone else,” the doctor added.
These are merely a handful of anecdotes documenting healthy athletes at the top of their game who suffered debilitating, in some cases, career-ending side effects following mRNA Covid jabs — but don’t expect the media to spend any time breaking down the array of health threats posed by the vaccine.
Just as multiple countries halted distribution of AstraZeneca’s vaccine when reports emerged it was causing myocarditis, the same temporary measures should be put into effect until more investigation can be done into the links between the jabs and the various medical issues being reported by so many.